Items where Author is "Gentile, G"
|Up a level|
Bartuccelli, MV, Deane, JHB and Gentile, G (2007) Globally and locally attractive solutions for quasi-periodic ally forced systems JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 328 (1). 699 - 714. ISSN 0022-247X
Gentile, G, Bartuccelli, MV and Deane, JHB (2006) Quasiperiodic attractors, Borel summability and the Bryuno condition for strongly dissipative systems JOURNAL OF MATHEMATICAL PHYSICS, 47 (7). ? - ?. ISSN 0022-2488
Gentile, G, Bartuccelli, MV and Deane, JHB (2005) Summation of divergent series and Borel summability for strongly dissipative equations with periodic or quasi-periodic forcing terms Journal of Mathematical Physics . (Unpublished)